Alert archive / Indiana / Wind Advisories in 2005

Wind Advisory 1, NWS Northern Indiana

November 6, 2005Branch County, Saint Joseph County, Michigan; 11 counties in Indiana

NWS Northern Indiana issued this wind advisory at Nov 6, 2005, 4:16 AM EST for Branch County, Saint Joseph County, Michigan; 11 counties in Indiana. It took effect at Nov 6, 2005, 6:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2005, 4:16 AM EST (09:16 UTC)
In effect from
Nov 6, 2005, 6:00 AM EST
Expired
Nov 6, 2005, 2:00 PM EST
In force
8 hr
Issued by
NWS Northern Indiana

Counties Adams County, IN, Allen County, IN, Blackford County, IN, DeKalb County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN, Wells County, IN, Whitley County, IN, Branch County, MI, Saint Joseph County, MI

The radar

The Northern Indiana radar (KIWX), 44 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2005-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2005-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 060916
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 AM EST SUN NOV 6 2005

MIZ081-OHZ001-002-004-005-015-016-024-025-061730-
/O.NEW.KIWX.HW.W.0001.051106T1100Z-051106T1900Z/
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
416 AM EST SUN NOV 6 2005

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

WIND GUSTS TO 60 MPH ARE POSSIBLE INTO EARLY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

INZ006>009-017-018-025>027-033-034-MIZ079-080-061730-
/O.NEW.KIWX.WI.Y.0001.051106T1100Z-051106T1900Z/
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-
ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...
STURGIS...THREE RIVERS...COLDWATER
416 AM EST SUN NOV 6 2005

...WIND ADVISORY IN EFFECT UNTIL 2 PM EST /2 PM EST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO
57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
2 follow-up statements
000 
WWUS73 KIWX 061606
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1106 AM EST SUN NOV 6 2005

MIZ081-OHZ001-002-004-005-015-016-024-025-061900-
/O.CAN.KIWX.HW.W.0001.000000T0000Z-051106T1900Z/
/O.EXA.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1106 AM EST SUN NOV 6 2005

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON.
THE HIGH WIND WARNING HAS BEEN CANCELLED. 

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO
57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE LIMBS
MAY ALSO BREAK DUE TO THE WIND. USE EXTRA CAUTION.



$$

INZ006>009-017-018-025>027-033-034-MIZ079-080-061900-
/O.CON.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-
ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...
STURGIS...THREE RIVERS...COLDWATER
1106 AM EST SUN NOV 6 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST /2 PM EST/ THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON
ACROSS NORTHEAST INDIANA AND PARTS OF LOWER MICHIGAN.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH WITH GUSTS 45 TO
57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL TREE
LIMBS MAY ALSO BREAK DUE TO THE WIND. USE EXTRA CAUTION.

$$
000 
WWUS73 KIWX 061913
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
213 PM EST SUN NOV 6 2005



INZ006>009-017-018-025>027-033-034-MIZ079>081-OHZ001-002-004-005-
015-016-024-025-062015-
/O.EXP.KIWX.WI.Y.0001.000000T0000Z-051106T1900Z/
LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-HUNTINGTON-WELLS-
ADAMS-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...HARTFORD CITY...MONTPELIER...PORTLAND...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
213 PM EST SUN NOV 6 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. BRISK WINDS OF 15 TO 25
MPH AND GUSTS TO 35 MPH WILL STILL BE POSSIBLE THIS AFTERNOON.
WINDS WILL GRADUALLY DIMINISH TO 10 TO 15 MPH BY EARLY EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this wind advisory went out at Nov 6, 4:10 AM EST, 6 minutes earlier.

Area forecast discussion, Nov 6, 4:10 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EST SUN NOV 6 2005

.SHORT TERM...
DIFFICULT FORECAST IN SHORT TERM WITH ONGOING SEVERE STORMS WITH
LOW TOPPED CONVECTION/EXTREME WIND PROFILE...WLCI3 WITH 55KTS
SECOND GATE IN RESPONSE TO OVER 140 METER/12HR HEIGHT FALLS OVER
CENTRAL MISSOURI. WILL CARRY EARLY AM SVR MENTION FAR EAST ZONES...
FOLLOWED BY HIGH WIND WARNING FAR EAST AND TIER WIND ADVIOSRY FURTHER
WEST...AS DRY SLOT NOW CENTRAL ILLINOIS TO MO SHOULD BE COINCIDENT
OVER AREA WITH EXTREMELY STEEP 1000-850 MB LAPSE RATES IN 8-10
C/KM RANGE TO BRING SUBSTANTIAL MOMENTUM XFER TO SURFACE WITH SOME
ISOLATED NON-CONVECTIVE WIND GUSTS/DAMAGE ANTICIPATED. WRAP AROUND
MOISTURE SHOULD INHIBIT XFER ENOUGH REMAINDER OF AREA THIS AM AND
DAMPEN WINDS SLIGHTLY BY EARLY AFTERNOON. WITH INCREASED 1000-
850MB MOISTURE AND H5 TEMPS IN THE MID -20C RANGE COLD AIR
ADVECTION SHOWERS POTENTIAL AS COMMA HEAD LIFTS NORTHEAST WITH
BEST MOISTURE PROFILE ACROSS NORTHERN CWA. EARLY AM HIGHS IN THE
UPPER 60S FAR SOUTHEAST THEN FALLING TEMPS THROUGH DAY. HAVE
DROPPED TEMPS A FEW TONIGHT WITH AT LEAST GOOD RADIATIONAL COOLING
LATE WITH CLEARING SKIES/PWAT BLO 0.5 INCHES AND WINDS SLACKEN.

&&

.LONG TERM...
NEXT UPSTREAM GULF OF ALASKA SYSTEM INTO NORTHERN PLAINS BY
MIDWEEK PER GFS/NAM AND CURRENT TIMING FOR CHC SHRA/TSRA TUE
NIGHT INTO WED STILL LOOKS ON TRACK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR INZ006-INZ007-
     INZ008-INZ009-INZ017-INZ018-INZ025-INZ026-INZ027-INZ033-
     INZ034.

MI...HIGH WIND WARNING UNTIL 2 PM EST THIS AFTERNOON FOR MIZ081.

     WIND ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR MIZ079-MIZ080.

OH...HIGH WIND WARNING UNTIL 2 PM EST THIS AFTERNOON FOR OHZ001-
     OHZ002-OHZ004-OHZ005-OHZ015-OHZ016-OHZ024-OHZ025.

LM...GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LMZ043-LMZ046.

     GALE WARNING UNTIL 1 PM EST THIS AFTERNOON FOR LMZ061.

&&

SHORT TERM/LONG TERM...MURPHY
Hazardous weather outlook, Nov 5, 7:10 PM EST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
710 PM EST SAT NOV 5 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-061015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
710 PM EST SAT NOV 5 2005 /610 PM CST SAT NOV 5 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT TONIGHT AS A STRONG
COLD FRONT CROSSES THE REGION. A SQUALL LINE OF THUNDERSTORMS WILL
MOVE ACROSS ILLINOIS AND INTO INDIANA AND SOUTHERN LOWER MICHIGAN
AFTER MIDNIGHT...AND THEN SWEEP QUICKLY EAST INTO NORTHWEST OHIO
SHORTLY BEFORE DAYBREAK. THE PRIMARY SEVERE WEATHER HAZARD WITH
THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH. THERE IS ALSO A
SMALLER CHANCE OF MARGINALLY SEVERE HAIL AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE
EXPECTED ON SUNDAY...ESPECIALLY DURING THE MORNING. THE WINDS WILL
SUBSIDE LATER SUNDAY AFTERNOON AND EVENING.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-061015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
710 PM EST SAT NOV 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF
THESE STORMS MAY BE LOCALLY STRONG TO SEVERE WITH WINDS IN EXCESS
OF 40 KNOTS AND LOCALLY HIGH WAVES. LATE TONIGHT WINDS WILL SHIFT
TO THE SOUTHWEST AND INCREASE TO 35 KNOT GALES. WAVES WILL BUILD
TO 5 TO 8 FEET BY DAYBREAK SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WEST GALES TO 35 KNOTS ARE EXPECTED SUNDAY WITH WAVES OF 8 TO 12
FEET. THE WIND WILL BEGIN TO SUBSIDE TO BELOW GALE FORCE BY LATER
SUNDAY AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

MURPHY

In the hours before

Local storm report, Nov 6, 1:08 AM EST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
108 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     MARINE TSTM WIND MICHIGAN CITY           41.71N 86.88W
11/06/2005  47 MPH           LA PORTE           IN   MESONET

            MEASURED AT MICHIGAN CITY GLERL SITE

&&

WAMSLEY
Local storm report, Nov 6, 2:58 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
258 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     HAIL             10 E LOGANSPORT         40.75N 86.17W
11/06/2005  0.75 INCH        CASS               IN   TRAINED SPOTTER

0248 AM     HAIL             SWAYZEE                 40.51N 85.82W
11/06/2005  0.88 INCH        GRANT              IN   PUBLIC

0250 AM     TSTM WND DMG     LOGANSPORT              40.75N 86.36W
11/06/2005                   CASS               IN   TRAINED SPOTTER

            TREE REPORTED KNOCKED DOWN.

&&

WAMSLEY
Local storm report, Nov 6, 3:19 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND DMG     WABASH                  40.80N 85.83W
11/06/2005                   WABASH             IN   LAW ENFORCEMENT

            PORCH BLOWN OFF HOUSE...TREES AND POWERLINES DOWN.

&&

WAMSLEY
Local storm report, Nov 6, 3:38 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
338 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     NEW HAVEN               41.07N 85.03W
11/06/2005  60 MPH           ALLEN              IN   AMATEUR RADIO

&&

WAMSLEY
Local storm report, Nov 6, 3:51 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     TSTM WND DMG     COLUMBIA CITY           41.16N 85.48W
11/06/2005                   WHITLEY            IN   AMATEUR RADIO

            TREE KNOCKED DOWN OVER ST RD 9. TREES REPORTED KNOCKED
            DOWN DOWNTOWN.

&&

WAMSLEY
Local storm report, Nov 6, 3:54 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 AM EST SUN NOV 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND DMG     COLUMBIA CITY           41.16N 85.48W
11/06/2005                   WHITLEY            IN   AMATEUR RADIO

            TREE KNOCKED DOWN OVER ST RD 9. TREES REPORTED KNOCKED
            DOWN DOWNTOWN.

&&

WAMSLEY

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:48 AM ESTSevere Thunderstorm WarningIWXBranch, Hillsdale25 min
Nov 6, 4:16 AM ESTHigh Wind WarningIWXHillsdale7 hr
Nov 5, 11:55 PM ESTSpecial Marine WarningIWX65 min
Nov 6, 2:26 AM ESTSevere Thunderstorm WarningIWXCass, Fulton, Miami34 min
Nov 6, 2:35 AM ESTSevere Thunderstorm WarningIWXKosciusko40 min
Nov 6, 2:43 AM ESTSevere Thunderstorm WarningIWXGrant32 min
Nov 6, 2:49 AM ESTSevere Thunderstorm WarningIWXWabash26 min
Nov 6, 2:57 AM ESTSevere Thunderstorm WarningIWXHuntington, Whitley33 min
Nov 6, 3:05 AM ESTSevere Thunderstorm WarningIWXBlackford, Wells25 min
Nov 6, 3:15 AM ESTSevere Thunderstorm WarningIWXAllen30 min
Nov 6, 3:22 AM ESTSevere Thunderstorm WarningIWXAdams, Jay23 min
Nov 6, 3:33 AM ESTSevere Thunderstorm WarningIWXDeKalb, Steuben27 min

Nearby

Wind Advisories in Indiana, 2005Wind Advisories in Michigan, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.